# SDR P5CA2025100300081

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,144 hours, 9,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FND CROWN STRINGER HAVE CRACK AT AFT OF STA 2180, S-11R.( 1. PERFORMED STRINGER REPAIR IAW W/S NO. 50658 AND SRM 53-60-03-2R-3 REV 46/ TR: 53-154. 2. JOB COMPLETED. NO FURTHER DEFECTS NOTED. )
